Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having dizziness, nausea, anxiety, dystonia. Taking zyprexa. Side-effects of medication?

I have been off Zyprexa for 6 weeks and I feel horrible. I m dizzy all the time, nauseous, anxious, tired. I was only on 2.5mg for 5 months and it caused bad dystonia (which has now disappeared). Could this medication have caused permanent neurological damage or CNS damage? After how long do withdrawal symptoms subside? Thanks
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dystonia is the commonest side effect of Zyprxia which has disappeared after you have stopped
zyprexia. Feeling of horrible, dizzy, nausea, anxious, tired after stopping may be due to withdrawl smptoms. Now to treat you you need a Psychiatric opinion. Whether Zyprexia is absolutely indicated for you. He msay suggest some other medications which doesn't have this much of side effects.
Don't bother you are not having permanent Neurological or CNS damage. I assure you.
Best wishe
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor